# SDR CALA2017061901909

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 48,565 hours, 16,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WONT DISARM. REMOVED & REPLACE 4R MED GIRT BAR PER AMM-25-66-10-402-022. OPS CHECK GOOD ACPD RII OF 4R SLIDE GIRT BAR, INSTALL REF AMM 25-66-402-022. OPS CHECK NORMAL.
